Top
20
Doctor insights on: Is Aleve And Ibuprofen The Same

Share
1

1
Is motrin the same as ibuprofen?

Is motrin the same as ibuprofen?

YES: Yes, same medication. Motrin is a brand name, ibuprofen is a generic name. ...Read more

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


Dr. Charles Li Dr. Li
4 doctors agreed:
3

3
Is motrin the same or similar to Aleve (naproxen)?

Dr. Charles Li Dr. Li
4 doctors agreed:
Is motrin the same or similar to Aleve (naproxen)?

Not same: But they are similar (non steroidal anti-inflammatory drugs). Aleve (aka naprosyn/naproxen) is taken twice a day whereas ibuprofen (aka Motrin, Advil) is a med that can be taken every 6 to 8 hours (this 3 or 4 times a day). Both drugs work by reducing the inflammatory response by the body. You should use one or the other, but not both at the same time to reduce risk of GI upset and kidney stress ...Read more

See 3 more doctor answers
4

4
Is it problematic to take hydrocodone, ibuprofen, and naproxen sodium or aspirin at the same time?

Is it problematic to take hydrocodone, ibuprofen, and naproxen sodium or aspirin at the same time?

Yes: dangerous: Why do you need to take all of this?. Consult with your physician immediately. ...Read more

6

6
Can you take Advil (ibuprofen) and Bayer at the same rime?

Can you take Advil (ibuprofen) and Bayer at the same rime?

See below: If you mean Bayer Aspirin with advil, (ibuprofen) then this is not recommended because it increases your bleeding consequences. Talk to you doc for more info. ...Read more

7

7
Is it safe to use ibuprofen (advil), aspirin (bayer), and acetaminophen (tylenol) at the same time?

Is it safe to use ibuprofen (advil), aspirin (bayer), and acetaminophen (tylenol) at the same time?

Hard to say: You neither explain the reason for such use or the age of the patient. It is seldom a good idea to pile on OTC pain or anti-fever meds just because 1 isn't working. An office evaluation and selection of more effective agents would be the suggested plan. You wouldn't want to miss a treatable condition that would get worse while doing so. ...Read more

See 1 more doctor answer
16

16
What is the difference between motrin, tylenol (acetaminophen) and advil?

What is the difference between motrin, tylenol (acetaminophen) and advil?

Motrin=advil: Motrin and advil are brand names of ibuprofen, which is an anti-inflammatory and pain reliever. Tylenol is the brand name for acetaminophen, another pain reliever. You can save some money and just go for either Ibuprofen or Acetaminophen and skip the name brands. ...Read more

17

17
Can you take Advil (ibuprofen) and ecotrin at the same time?

Can you take Advil (ibuprofen) and ecotrin at the same time?

Avoid the Combo: Avoid to mix advil (ibuprofen) and ecotrin. Combination may increase the risk of GI pain and bleeding. Also g, adverse effects; Ibuprofen may inhibit cardioprotective effect, and induce competition for platelet binding sites. ...Read more

18

18
Can you take acetaminophen and naproxen sodium for pain at the same time?

Can you take acetaminophen and naproxen sodium for pain at the same time?

See below: They typically do not pose any problems together unless you have health conditions that excludes you from taking these medicines. Check with your doctor before starting any new medications. ...Read more

Naproxen (Definition)

Naproxen is a non-steroidal anti-inflammatory drug. It inhibits cyclooxygenase thus reducing ...Read more


Dr. Ravi Chand
1,305 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more